Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Increased heart beat, hot flashes in face, arms, weakness. Panic attack?

Hi. I had what I believe to be a panic attack last Tuesday. My heart started racing my face n arms got hot and tingly. I thought I was having a heart attack . It s now a week later and my left arm is weak n restless and my left side of my chest feels the same, mostly while trying to sleep. I m hoping it was just a panic attack. Any insight?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Ryanh7208 , going through symptoms pattern i firmly believe you should visit your primary physician as your left arm is still weak as claimed by you which is not seen in a case of panic attack . Are you able to work with your left hand, or being able to do regular household activities. you need to be evaluated to see whether that was an panic attack or heart related symptoms. Are you hypertensive or diabetic or both ? Do you take alcohol ? Are you a heavy smoker ? Seek advice from your physician/ cardiologist at the earliest . Take care
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor